Department of Mathematics

  1. Research › Journal article
  2. Published

    An Interactive System for Truss Topology Design. / Smith, Ole P Pereira da Silva.

    In: Advances in Engineering Software, Vol. 27, 1996, p. 167-178.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  3. Published

    An intersection graph of straight lines. / Thomassen, Carsten.

    In: Discrete mathematics, Vol. 259, No. 1-3, 2002, p. 359-360.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  4. Published

    An interview of Professor Friedrich Hirzebruch. / Branner, Bodil.

    In: Newsletter of European Mathematical Society, Vol. Sep, No. 29, 1998, p. 4-7.

    Publication: ResearchJournal article – Annual report year: 1998

  5. Published

    An Interview with Professor Sir Christopher Zeeman. / Markvorsen, Steen.

    In: Newsletter of the European Mathematical Society, Vol. Dec, No. 30, 1998, p. 14-19.

    Publication: ResearchJournal article – Annual report year: 1998

  6. Published

    An introduction to wave packet systems. / Christensen, Ole.

    In: J. Indian Society for Industrial and Applied Mathematics, Vol. 1, 2007.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  7. Published

    An Optimization Problem for Predicting the Maximal Effect of Degradation of Mechanical Structures. / Achtziger, W.; Bendsøe, Martin P.; Taylor, J. E.

    In: S I A M Journal on Optimization, Vol. 10, No. 4, 18.06.2000, p. 982-998.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  8. Published

    A note on finite dual frame pairs. / Christensen, Ole; M. Powell, Alexander; Chun Xiao, Xiang.

    In: American Mathematical Society. Proceedings, Vol. 140, No. 11, 2012, p. 3921.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    A numerical study of unstable Hele-Shaw flow. / Hansen, Erik Bent; Rasmussen, Henning.

    In: Computers & Mathematics with Applications, Vol. 38, No. 5-6, 1999, p. 217-230.

    Publication: Research - peer-reviewJournal article – Annual report year: 1999

  10. Published

    A parametric level-set approach for topology optimization of flow domains. / Pingen, Georg; Waidmann, Matthias; Evgrafov, Anton; Maute, Kurt.

    In: Structural and Multidisciplinary Optimization, Vol. 41, No. 1, 2010, p. 117-131.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  11. Published
Download list: To download, please limit the number of search results to 1,000 or less.